MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following description based on the current information of the complaint (summary of the reporter): self-test failed.Technical fault (tf) 431017 (inspiration valve disconnected), defective inspiratory valve.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
It was reported that the hamilton-c3 ventilator failed the self-test and displayed a technical message related to the inspiratory valve.No patient was connected to the device at the time of the event was reported.The investigation identified a defective inspiratory valve as the root cause.Replacement of the valve eliminated leaks in the inspiratory pathway, restored proper pressure regulation, and cleared the related technical messages.All functional tests were successfully completed and confirmed full ventilator performance.The corrective action resolved the issue.The case is closed.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key22893253
Report Number3001421318-2025-00773
Device Sequence Number8896900
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)230207(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown